Discover more from Courageous Discourse™ with Dr. Peter McCullough & John Leake
Hundreds of French Citizens Suffer Cardiac Events after Bivalent Boosters
30 Day Regulatory Window Captures Heart Attacks, Strokes, and Blood Clots
By Peter A. McCullough, MD, MPH
I have served on or chaired two dozen data safety monitoring boards for randomized trials of novel experimental drugs or devices. I can tell you first hand that for COVID-19 vaccines, a 30 day regulatory window after injection is fair game for attribution of health events to the product when the adverse events of interest are known to be caused by the mRNA induced Wuhan Spike protein.
Jabagi et al, NEJM, reported from the French National Health Data System linked to the national COVID-19 vaccination database disclosing cardiovascular events after mRNA BA4/BA5 bivalent boosters. All persons who were 50 years of age or older and who had received a booster dose between October 6 and November 9, 2022, were included in the study. The composite of ischemic/hemorrhagic stroke, myocardial infarction, or pulmonary occurred in 335 unfortunate individuals. The authors make the mistake of dividing by the cases by the entire number vaccinated and comparing rates to monovalent boosters. Neither of these operations are valid since there is incomplete capture of events and comparison was not made to a placebo or control group.
These data suggest that large numbers of well-characterized, serious, and potentially fatal safety events are occurring within 21 days after bivalent mRNA boosters. All of these events should be considered to be serious and directly attributable to COVID-19 vaccination, and conversely, if the injections were not received, these individuals in all probability would be alive and free of these complications today.
If you find “Courageous Discourse” enjoyable and useful to your endeavors, please subscribe as a paying or founder member to support our efforts in helping you engage in these discussions with family, friends, and your extended circles.
Jabagi MJ, Bertrand M, Botton J, Le Vu S, Weill A, Dray-Spira R, Zureik M. Stroke, Myocardial Infarction, and Pulmonary Embolism after Bivalent Booster. N Engl J Med. 2023 Mar 29. doi: 10.1056/NEJMc2302134. Epub ahead of print. PMID: 36988584.